MAUDE Adverse Event Report: ABBOTT MEDICAL PROCLAIM 7 IMPLANTABLE PULSE GENERATOR; SCS IPG

ABBOTT MEDICAL PROCLAIM 7 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 3667
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided when the evaluation is completed.
 
Event or Problem Description
It was reported the patient's implantable pulse generator (ipg) would be replaced due to a broken ipg header port plug.Surgical intervention planned, but not yet scheduled.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The device history record of the device was reviewed to confirm that all manufacturing steps were completed and there were no non-conformances noted that could have contributed to this issue.
 
Event or Problem Description
Additional information received identified the patient's scs system generator was successfully replaced, and the reported issue resolved.
 
Additional Manufacturer Narrative
The allegation that a port plug was stuck inside the header of the ipg was confirmed.As received, the ipg had a 1.3 inch section of a port plug stuck inside port 1-8.As received, the port plug could not be removed.Destructive analysis was performed to remove the port plug for further inspection.The fracture of the port plug is consistent with damage being caused by attempting to remove the port plug while the set screw is still fully engaged.The tooling and compression marks are consistent with efforts tried to retrieve the broken part of the port plug from the header port.The exact cause of the reported issue could not be conclusively determined.No issue found with the device history record review.The ipg was manufactured and tested according to the current manufacturing specifications, and passed all manufacturing test and visual inspection requirements.

Brand Name
PROCLAIM 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10708649
Report Number1627487-2020-32697
Device Sequence Number19743946
Product Code LGW
UDI-Device Identifier05415067023254
UDI-Public05415067023254
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2020
Device Model Number3667
Device Catalogue Number3667
Device Lot Number6629105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer12/11/2020
01/25/2021
04/01/2021
06/03/2021
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date12/16/2020
02/04/2021
04/21/2021
06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;